# SDR MALA040762

- Difficulty date: September 29, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FLOOR SUPPORT STRUCTURE INTERCOSTAL BETWEEN FRAMES 41 & 43 HAS CORROSION.  MAINTENANCE REPAIRED IAW EO A53202.  AIRCRAFT RELEASED 10/07/04.
